Professor of Numerical Analysis
+44 1865 615318
University of Oxford
Andrew Wiles Building
Radcliffe Observatory Quarter
Prizes, Awards, and Scholarships:
Invited Speaker, International Congress of Mathematicians, 2006
Foreign Member of the Serbian Academy of Sciences and Arts, 2009
Fellow of the European Academy of Sciences (EAS), 2010
Professor Hospitus Universitatis Carolinae Pragensis, 2012-
Distinguished Visiting Chair Professor, Shanghai Jiao Tong University, 2013-
Forder Lecturer, London Mathematical Society & New Zealand Mathematical Society, 2015
SIAM Fellow, 2016
IMA Service Award, 2011
Charlemagne Distinguished Lecture, 2011
Aziz Lecture, 2015
BIMOS Distinguished Lecture, 2016
Oxford University Teaching Excellence Award, 2009
Mathematical Institute Teaching Award, 2013
Major / Recent Publications:
Complete list of publications: http://people.maths.ox.ac.uk/suli/biblio.html
J W Barrett and E Süli: Existence of global weak solutions to finitely extensible nonlinear bead-spring chain models for dilute polymers with variable density and viscosity. J. Differential Equations 253 (2012) 3610–3677. DOI: 10.1016/j.jde.2012.09.005.
J W Barrett and E Süli: Existence and equilibration of global weak solutions to kinetic models for dilute polymers I: Finitely extensible nonlinear bead-spring chains. M3AS. Mathematical Models and Methods in Applied Sciences. Vol. 21, No.6, 1211-1289, 2011. DOI: 10.1142/S0218202511005313.
J W Barrett and E Süli. Existence and equilibration of global weak solutions to kinetic models for dilute polymers II: Hookean-type bead-spring chains. M3AS. Mathematical Models and Methods in Applied Sciences. Vol. 22, No.5, 2012. [84 pages]. DOI: 10.1142/S0218202511500242.
J W Barrett and E Süli. Reflections on Dubinskii's nonlinear compact embedding theorem. Publications de l'Institut Mathématique (Belgrade) (N.S.) 91(105) (2012), 95-110. DOI: 10.2298/PIM1205095B.
J W Barrett and E Süli. Finite element approximation of finitely extensible nonlinear elastic dumbbell models for dilute polymers. ESAIM: M2AN. 46 (2012) 949–978. DOI: 10.1051/m2an/2011062.
C Schwab and E Süli. Adaptive Galerkin approximation algorithms for Kolmogorov equations in infinite dimensions. Stochastic Partial Differential Equations: Analysis and Computations. Volume 1, Issue 1 (2013), 204-239. DOI: 10.1007/s40072-013-0002-6.
L Figueroa and E Süli. Greedy approximation of high-dimensional Ornstein-Uhlenbeck operators. J. Foundations of Computational Mathematics, October 2012, 12 (5) 573–623. DOI: 10.1007/s10208-012-9122-z.
M Bulíček, J Málek and E Süli. Existence of global weak solutions to implicitly constituted kinetic models of incompressible homogeneous dilute polymers. Communications in Partial Differential Equations. Volume 38, Issue 5 (2013), 882-924. DOI: 10.1080/03605302.2012.742104.
Ch Makridakis and E Süli. Finite element analysis of Cauchy-Born approximations to atomistic models. Archive for Rational Mechanics and Analysis. Volume 207, Issue 3 (2013), Page 813-843. DOI: 10.1007/s00205-012-0582-8.
L Diening, C Kreuzer and E Süli. Finite element approximation of steady flows of incompressible fluids with implicit power-law-like rheology. SIAM J. Numer. Anal., 51(2), 984–1015. (32 pages), 2013. DOI:10.1137/120873133.
W Dahmen, R DeVore, L Grasedyck, and E Süli. Tensor-sparsity of solutions to high-dimensional elliptic partial differential equations. J. Foundations of Computational Mathematics. 16(4), 2016, 813-874. DOI:10.1007/s10208-015-9265.
J W Barrett and E Süli. Existence of global weak solutions to compressible isentropic finitely extensible nonlinear bead-spring chain models for dilute polymers. M3AS: Mathematical Models and Methods in Applied Sciences. Vol. 26, No. 3 (2016) 469-568. DOI: 10.1142/S0218202516500093.